Alliances and return predictability

Cao, Jie, Chordia, Tarun and Lin, Chen 2016, Alliances and return predictability, Journal of Financial and Quantitative Analysis, vol. 51, no. 5, pp. 1689-1717, doi: 10.1017/S0022109016000600.

Attached Files
Name Description MIMEType Size Downloads

Title Alliances and return predictability
Author(s) Cao, Jie
Chordia, Tarun
Lin, Chen
Journal name Journal of Financial and Quantitative Analysis
Volume number 51
Issue number 5
Start page 1689
End page 1717
Total pages 29
Publisher Cambridge University Press (CUP)
Place of publication Cambridge, Eng.
Publication date 2016-10
ISSN 0022-1090
Language eng
DOI 10.1017/S0022109016000600
Field of Research 1502 Banking, Finance And Investment
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, University of Washington
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
2018 ERA Submission
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 12 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 572 Abstract Views, 15 File Downloads  -  Detailed Statistics
Created: Wed, 28 Jun 2017, 16:07:20 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact